Invariance of recurrence sequences under a Galois group.

Al-Zaid, Hassan; Singh, Surjeet

International Journal of Mathematics and Mathematical Sciences (1996)

  • Volume: 19, Issue: 2, page 327-334
  • ISSN: 0161-1712

How to cite

top

Al-Zaid, Hassan, and Singh, Surjeet. "Invariance of recurrence sequences under a Galois group.." International Journal of Mathematics and Mathematical Sciences 19.2 (1996): 327-334. <http://eudml.org/doc/47620>.

@article{Al1996,
author = {Al-Zaid, Hassan, Singh, Surjeet},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {invariance of recurrence sequences; normal basis; Galois field; field extension},
language = {eng},
number = {2},
pages = {327-334},
publisher = {Hindawi Publishing Corporation, New York},
title = {Invariance of recurrence sequences under a Galois group.},
url = {http://eudml.org/doc/47620},
volume = {19},
year = {1996},
}

TY - JOUR
AU - Al-Zaid, Hassan
AU - Singh, Surjeet
TI - Invariance of recurrence sequences under a Galois group.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 1996
PB - Hindawi Publishing Corporation, New York
VL - 19
IS - 2
SP - 327
EP - 334
LA - eng
KW - invariance of recurrence sequences; normal basis; Galois field; field extension
UR - http://eudml.org/doc/47620
ER -

NotesEmbed ?

top

You must be logged in to post comments.